Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 52, NWS Hastings, NE

May 8, 2016Nuckolls County, Webster County, Nebraska; Jewell County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at May 8, 2016, 8:28 PM CDT for Nuckolls County, Webster County, Nebraska; Jewell County, Smith County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2016, 8:28 PM CDT (01:28 UTC)
Expired
May 8, 2016, 9:15 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jewell County, KS, Smith County, KS, Nuckolls County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 36 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:48 PM CDTTSTM WND GST 75Red Cloud, NESVRL UPROOTED TREES/GENERAL TREE DMG AT THE GOLF COURSE. TIME EST FM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:44 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

090 
WUUS53 KGID 090128
SVRGID
KSC089-183-NEC129-181-090215-
/O.NEW.KGID.SV.W.0052.160509T0128Z-160509T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
  NORTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF LEBANON...OR 38 MILES EAST OF PHILLIPSBURG...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUPERIOR...RED CLOUD...GUIDE ROCK...LEBANON...BOSTWICK AND BELLAIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4000 9800 3976 9871 3997 9886 4000 9873
      4001 9873 4026 9816
TIME...MOT...LOC 0128Z 244DEG 30KT 3993 9863 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINLEIN
1 follow-up statement
268 
WWUS53 KGID 090202
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
902 PM CDT SUN MAY 8 2016

KSC089-183-090211-
/O.CAN.KGID.SV.W.0052.000000T0000Z-160509T0215Z/
JEWELL KS-SMITH KS-
902 PM CDT SUN MAY 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEWELL AND
NORTHEASTERN SMITH COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4000 9825 4000 9852 4004 9855 4009 9856
      4026 9816
TIME...MOT...LOC 0201Z 226DEG 34KT 4012 9832 

$$

NEC129-181-090215-
/O.CON.KGID.SV.W.0052.000000T0000Z-160509T0215Z/
NUCKOLLS NE-WEBSTER NE-
902 PM CDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN NUCKOLLS AND SOUTHEASTERN WEBSTER COUNTIES...

AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUIDE ROCK...OR
32 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RED CLOUD AND GUIDE ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4000 9825 4000 9852 4004 9855 4009 9856
      4026 9816
TIME...MOT...LOC 0201Z 226DEG 34KT 4012 9832 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:25 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 8, 6:25 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
625 PM CDT SUN MAY 8 2016

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 320 PM CDT SUN MAY 8 2016

SURFACE ANALYSIS SHOWS THE SURFACE LOW IN WESTERN KANSAS WITH A
WARM FRONT EXTENDING TO THE EAST ACROSS NORTH CENTRAL KANSAS
THIS AFTERNOON. NORTH OF THE FRONT WINDS ARE FROM THE EAST AND TO
THE SOUTH OF THE FRONT WINDS ARE FROM THE SOUTH. SATELLITE IS
STARTING TO SHOW A FEW CUMULUS STARTING TO DEVELOP.

THE UPPER LOW IN THE NORTHERN HIGH PLAINS SENDS THE FIRST UPPER
WAVE INTO THE AREA LATE THIS AFTERNOON AND THIS EVENING. THE
FRONT ACROSS NORTH CENTRAL KANSAS IS EXPECTED TO LIFT TO THE
NORTH DURING THE EVENING. EXPECT THUNDERSTORMS TO DEVELOP IN THE
VICINITY OF THE FRONT THIS AFTERNOON AND SPREAD ACROSS THE AREA
DURING THE REST OF THE AFTERNOON AND EVENING. THE MUCAPE IS OVER
3000 J/KG THIS AFTERNOON AND INTO THE EVENING HOURS WITH BULK
SHEAR OF 40 TO 50KTS. EXPECT THERE TO BE LARGE HAIL AND STRONG
WINDS AS THE MAIN THREAT...BUT WITH THE FRONT LIFTING THROUGH THE
SOUTHERN PART OF THE FORECAST AREA...THERE COULD BE ISOLATED
TORNADOES AS WELL. THE TIMING OF THE STORMS HAS BEEN FAIRLY
CONSISTENT WITH THE SHORT TERM MODELS THAT IT WILL BE LATE THIS
AFTERNOON. THE MUCAPE DIMINISHES FAIRLY QUICKLY THIS EVENING AND
EVEN THOUGH SOME THUNDERSTORMS WILL REMAIN INTO THE OVERNIGHT
HOURS...THE SEVERE THREAT SHOULD END BY MIDNIGHT. THE BEST
CHANCES OVERNIGHT WILL BE IN THE NORTHERN PART OF THE FORECAST
AREA.

THE UPPER LEVEL LOW MOVES TO THE EAST ACROSS SOUTH DAKOTA ON
MONDAY.THERE COULD BE A FEW LINGERING THUNDERSTORMS MONDAY
MORNING. THE NEXT WAVE FROM THE LOW MOVES INTO THE AREA MONDAY
AFTERNOON. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE
AFTERNOON HOURS AS THIS WAVE MOVES THROUGH. THE MUCAPE IS OVER
4000 J/KG MONDAY AFTERNOON...BUT THE BULK SHEAR IS ONLY AROUND 20
KTS. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...BUT THAT
WOULD BE MAINLY TO THE EAST OF HIGHWAY 281.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 346 PM CDT SUN MAY 8 2016

OVERVIEW...THERE IS A PRETTY GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS TUESDAY EVENING/TUESDAY NIGHT...AND A FEW OF THESE
REMAINING SHOWERS MAY LINGER INTO WEDNESDAY MORNING. THURSDAY AND
FRIDAY WILL LIKELY BE DRY. WE WILL CARRY SOME LOW END CHANCES OF
RAIN SHOWERS FOR NEXT WEEKEND. AT THIS POINT AM NOT VERY IMPRESSED
WITH NEXT WEEKENDS RAIN CHANCES AND ODDS ARE CURRENTLY BETTER THAT
WE WILL BE DRY...BUT WORTH KEEPING AN EYE ON. TUESDAY COULD BE THE
WARMEST DAY WITH HIGHS IN THE 70S...WHILE WEDNESDAY THROUGH FRIDAY
WILL SEE HIGHS FROM THE UPPER 60S TO LOWER 70S. WE DO EXPECT A COOL
DOWN BY NEXT WEEKEND WITH HIGHS ONLY IN THE 60S AND CAN NOT RULE OUT
SOME 50 DEGREE HIGHS IN SOME SPOTS BY SUNDAY.

MONDAY NIGHT...MOST OF ANY THUNDERSTORMS FROM MONDAY AFTERNOON
SHOULD QUICKLY SLIDE EAST OUT OF OUR FORECAST AREA BEFORE MIDNIGHT.
GIVEN INSTABILITY AND SHEAR PROFILE CAN NOT RULE OUT A FEW SEVERE
STORMS...BUT THE BETTER CHANCE FOR SEVERE STORMS WILL BE MONDAY
AFTERNOON.

TUESDAY...THE NEXT UPPER LOW WILL BE TRACKING EAST ACROSS THE
NORTHERN PLAINS. THIS WILL SEND A COLD FRONT SOUTHEAST ACROSS
NEBRASKA THROUGH THE DAY AND COULD HELP TO INITIATE THUNDERSTORMS BY
LATE TUESDAY AFTERNOON OR EVENING. THUNDERSTORM CHANCES WILL
CONTINUE TO INCREASE INTO TUESDAY NIGHT AS THE FORCING FROM THE
UPPER TROUGH MOVE IN. THERE IS ENOUGH INSTABILITY EARLY ON IN THE
AFTERNOON AND EVENING TO GET A FEW STRONGER STORMS AND CAN NOT RULE
OUT AN ISOLATED SEVERE STORM. RAINFALL COULD BE RATHER WIDESPREAD
WITH SOME HIGHER AMOUNTS OVER 1 INCH CERTAINLY POSSIBLE.

WEDNESDAY...INSTABILITY IS LARGELY USED UP BY WEDNESDAY MORNING AND
WILL JUST CALL FOR PRIMARILY RAIN AS THE SYSTEM EXITS OUR EASTERN
FORECAST AREA. IT WILL BE A LITTLE COOLER BEHIND DEPARTING SYSTEM
WITH HIGHS IN THE 60S.

THURSDAY AND FRIDAY...A GOOD CHANCE OF BEING DRY BETWEEN SYSTEMS
WITH HIGHS IN THE UPPER 60S AND LOWER 70S.

SATURDAY AND SUNDAY...AN UPPER SYSTEM WILL TRACK ACROSS THE GREAT
LAKES AND COOLER AIR WILL SPILL DOWN OUT OF CANADA INTO THE PLAINS.
HIGHS COULD FALL INTO THE UPPER 50S AND 60S. THERE IS AT LEAST A
SLIGHT CHANCE OF SOME RAIN...BUT WITH THE AIRMASS BEING OUT OF
CANADA THE DEWPOINTS ARE RATHER LOW AND MOISTURE IS LACKING.
THEREFORE...AM NOT VERY CONFIDENT IN WEEKEND RAIN CHANCES AT THIS
TIME.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 619 PM CDT SUN MAY 8 2016
THUNDERSTORMS WILL INCREASE IN COVERAGE DURING THE EVENING WITH
CHCS FOR STORMS CONTINUING DURING THE OVERNIGHT HOURS. CONDITIONS
ARE FAVORABLE FOR SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO
GOLF BALL SIZE AND DAMAGING WINDS. WINDS WILL BE SOUTHEAST FOR THE
FIRST PART OF THE EVENING AND WILL BE VARIABLE DURING STORMS. EAST
TO SOUTHEAST WINDS ARE FORECAST MONDAY WITH THE POTENTIAL FOR
ADDITIONAL SHOWER AND STORM ACTIVITY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

SHORT TERM...JCB
LONG TERM...WESELY
AVIATION...FAY
Hazardous weather outlook, May 8, 6:32 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
632 PM CDT SUN MAY 8 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
091200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
632 PM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND INTO
THE FIRST PART OF THE NIGHT. THE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL THE SIZE OF BASEBALLS AND DAMAGING WINDS OF
60 TO 70 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT ESPECIALLY
ACROSS NORTH CENTRAL KANSAS AND FAR SOUTHERN NEBRASKA. LOCALLY
HEAVY RAINFALL OF 1 TO 2 INCHES MAY CAUSE AREAS OF LOWLAND
FLOODING.

THUNDERSTORM CHANCES CONTINUE INTO THE OVERNIGHT HOURS...HOWEVER
THE SEVERE WEATHER RISK SHOULD AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS WILL REDEVELOP MONDAY AFTERNOON. SOME OF
THESE STORMS MAY BE STRONG TO SEVERE EAST OF HIGHWAY 281...WITH
HAIL NEAR THE SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. THESE
THUNDERSTORMS ARE EXPECTED TO LINGER INTO MONDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AFTERNOON INTO TUESDAY
NIGHT. A FEW OF THESE STORMS COULD BE STRONG PRIMARILY DURING THE
AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 8, 8:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             3 W WOODSTON            39.45N 99.15W
05/08/2016  M0.50 INCH       ROOKS              KS   COUNTY OFFICIAL

            DIME SIZED HAIL REPORTED 3 W OF WOODSTON ON HWY 24

0804 PM     HAIL             GOTHENBURG              40.93N 100.16W
05/08/2016  M1.00 INCH       DAWSON             NE   TRAINED SPOTTER

            NICKLE TO QUARTER SIZED HAIL

&&

PBEDA
Special weather statement, May 8, 8:06 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT SUN MAY 8 2016

NEZ039-046-060-061-090130-
SHERMAN NE-DAWSON NE-VALLEY NE-BUFFALO NE-
806 PM CDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON...NORTHWESTERN
BUFFALO...VALLEY AND WESTERN SHERMAN COUNTIES UNTIL 830 PM CDT...

AT 805 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ARCADIA TO 6 MILES NORTHEAST OF MILLER TO
NEAR OVERTON. MOVEMENT WAS NORTH AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORD...LOUP CITY...OVERTON...PLEASANTON...ARCADIA...LITCHFIELD...AMHERST...
SUMNER...MILLER...EDDYVILLE...HAZARD...ELYRIA AND FORT HARTSUFF STATE
PARK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 239 AND 249.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4174 9882 4133 9890 4082 9906 4068 9956
      4070 9972 4071 9972 4105 9968 4105 9921
      4174 9921
TIME...MOT...LOC 0105Z 196DEG 34KT 4137 9910 4098 9930 4076 9963

WESELY
Local storm report, May 8, 8:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             8 S ELWOOD              40.47N 99.86W
05/08/2016  M0.25 INCH       GOSPER             NE   CO-OP OBSERVER

            PEA SIZED HAIL AND WINDS UP TO 50 MPH

&&

PBEDA
Local storm report, May 8, 8:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             LONG ISLAND             39.95N 99.53W
05/08/2016  M1.00 INCH       PHILLIPS           KS   TRAINED SPOTTER

            CORRECTED TIME

&&

PBEDA
Local storm report, May 8, 8:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
825 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     LEXINGTON AIRPORT       40.79N 99.78W
05/08/2016  M49 MPH          DAWSON             NE   AWOS

            GUST AT LEXINGTON AIRPORT

0813 PM     HAIL             LEXINGTON               40.78N 99.74W
05/08/2016  M0.75 INCH       DAWSON             NE   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED WITH WIND GUSTS EST TO BE
            45MPH.

&&

PBEDA
Local storm report, May 8, 8:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             9 SSW OSBORNE           39.33N 98.78W
05/08/2016  E1.75 INCH       OSBORNE            KS   TRAINED SPOTTER

            LARGEST HAIL WAS GOLF BALL SIZE. LOCATION WAS 4 NE OF
            COVERT.

&&

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:02 PM CDTSevere Thunderstorm WarningGIDHarlan43 min
May 8, 7:06 PM CDTTornado WarningGIDHarlan24 min
May 8, 7:39 PM CDTSevere Thunderstorm WarningGIDDawson51 min
May 8, 7:48 PM CDTSpecial Weather StatementGIDFranklin42 min
May 8, 7:55 PM CDTSpecial Weather StatementGIDGosper35 min
May 8, 8:06 PM CDTSpecial Weather StatementGIDBuffalo, Sherman, Valley24 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
May 8, 8:17 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson28 min
May 8, 8:55 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster50 min
May 8, 9:10 PM CDTTornado WarningGIDNuckolls, Webster10 min
May 8, 9:37 PM CDTSpecial Weather StatementGIDNuckolls23 min
May 8, 9:52 PM CDTSpecial Weather StatementGIDHoward53 min
May 8, 9:57 PM CDTSpecial Weather StatementGIDFillmore, Nuckolls, Thayer48 min
May 8, 10:04 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer41 min
May 8, 10:27 PM CDTSpecial Weather StatementGIDHamilton33 min
May 9, 4:26 AM CDTSpecial Weather StatementGIDWebster34 min
May 9, 3:29 PM CDTSpecial Weather StatementGIDFranklin16 min
May 9, 3:46 PM CDTSpecial Weather StatementGIDFranklin14 min
May 9, 3:56 PM CDTSpecial Weather StatementGIDBuffalo34 min
May 9, 4:20 PM CDTSpecial Weather StatementGIDClay40 min
May 9, 4:42 PM CDTSevere Thunderstorm WarningGIDClay48 min
May 9, 4:49 PM CDTSpecial Weather StatementGIDYork41 min
May 9, 5:03 PM CDTTornado WarningGIDClay27 min
May 9, 5:06 PM CDTSevere Thunderstorm WarningGIDYork39 min
May 9, 5:13 PM CDTSevere Thunderstorm WarningGIDPhelps47 min
May 9, 5:13 PM CDTSevere Thunderstorm WarningGIDPhelps47 min
May 9, 5:17 PM CDTTornado WarningGIDClay28 min
May 9, 5:23 PM CDTSevere Thunderstorm WarningGIDFillmore52 min
May 9, 5:29 PM CDTSevere Thunderstorm WarningGIDClay46 min
May 9, 5:42 PM CDTSevere Thunderstorm WarningGIDFillmore, York48 min
May 9, 5:47 PM CDTSevere Thunderstorm WarningGIDNuckolls43 min
May 9, 6:01 PM CDTSpecial Weather StatementGIDPhelps44 min
May 9, 6:14 PM CDTSevere Thunderstorm WarningGIDFillmore28 min
May 9, 6:43 PM CDTAreal Flood AdvisoryGIDFillmore3 hr
May 8, 7:15 PM CDTTornado WarningGIDOsborne, Rooks30 min
May 8, 7:43 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith47 min
May 8, 7:45 PM CDTTornado WarningGIDOsborne, Rooks30 min
May 8, 8:08 PM CDTTornado WarningGIDOsborne37 min
May 8, 8:25 PM CDTAreal Flood AdvisoryGIDOsborne, Rooks5 hr
May 8, 8:43 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne47 min
May 8, 9:28 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell47 min
May 8, 9:42 PM CDTSpecial Weather StatementGIDMitchell48 min
May 8, 10:17 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks43 min
May 8, 10:25 PM CDTSpecial Weather StatementGIDMitchell50 min
May 8, 10:48 PM CDTSevere Thunderstorm WarningGIDOsborne42 min
May 8, 10:51 PM CDTSpecial Weather StatementGIDRooks39 min
May 8, 11:23 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne52 min
May 9, 12:04 AM CDTSevere Thunderstorm WarningGIDMitchell41 min
May 9, 12:10 AM CDTSevere Thunderstorm WarningGIDOsborne, Rooks35 min
May 9, 12:42 AM CDTSevere Thunderstorm WarningGIDMitchell, Osborne48 min
May 9, 12:44 AM CDTSevere Thunderstorm WarningGIDMitchell14 min
May 9, 1:16 AM CDTSevere Thunderstorm WarningGIDJewell, Mitchell44 min
May 9, 1:41 AM CDTAreal Flood WarningGIDMitchell, Osborne, Rooks9 hr
May 9, 1:57 AM CDTSpecial Weather StatementGIDMitchell48 min
May 9, 2:28 AM CDTSevere Thunderstorm WarningGIDMitchell32 min
May 9, 2:48 AM CDTSpecial Weather StatementGIDRooks27 min
May 9, 3:01 AM CDTSpecial Weather StatementGIDSmith29 min
May 9, 3:11 AM CDTSevere Thunderstorm WarningGIDPhillips, Rooks, Smith23 min
May 9, 3:29 AM CDTSpecial Weather StatementGIDSmith31 min
May 9, 5:33 PM CDTSpecial Weather StatementGIDJewell42 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningGIDJewell48 min
May 9, 6:46 PM CDTAreal Flood AdvisoryGIDJewell3 hr
May 9, 6:59 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.